Full Text: PDF
Volume 6, Issue 2, 1 April 2022, Pages 125-137
Abstract. This paper deals with sensitivity analysis for a parametric vector variational inequality problem in finite dimensional spaces by using advanced tools in modern variational analysis and generalized differentiation. We mainly focus on computing the coderivatives of the solution mapping in the parametric vector variational inequality problem and then apply them to establish verifiable conditions for the Aubin property of the solution mapping.
How to Cite this Article:
X. Xue, C. Liao, M. Li, C. Lu, Coderivatives and Aubin properties of solution mappings for parametric vector variational inequality problems, J. Nonlinear Var. Anal. 6 (2022), 125-137.